# SDR TRBA2009109SUP

- Difficulty date: November 15, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,011 hours, 20,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 3657
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER FWD EXIT DOORS NOT TESTING AS WELL AS EVERY OTHER FLOOR LIGHTS BETWEEN ROW 1 AND ABOUT ROW 5 IS OUT.  REMOVED AND REPLACED BATTERY PACK AT POSITION NR 43WL IAW JIC NR 33-51-21. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
